Generating series and asymptotics of classical spin networks
Journal of the European Mathematical Society, Tome 17 (2015) no. 10, pp. 2417-2452
Cet article a éte moissonné depuis la source EMS Press
We study classical spin networks with group SU2. In the first part, using Gaussian integrals, we compute their generating series in the case where the edges are equipped with holonomies; this generalizes Westbury’s formula. In the second part, we use an integral formula for the square of the spin network and perform stationary phase approximation under some non-degeneracy hypothesis. This gives a precise asymptotic behavior when the labels are rescaled by a constant going to infinity.
Classification :
57-XX, 81-XX, 83-XX
Keywords: Spin networks, generating series, asymptotical behavior, saddle point method, coherent states
Keywords: Spin networks, generating series, asymptotical behavior, saddle point method, coherent states
@article{JEMS_2015_17_10_a0,
author = {Francesco Costantino and Julien March\'e},
title = {Generating series and asymptotics of classical spin networks},
journal = {Journal of the European Mathematical Society},
pages = {2417--2452},
year = {2015},
volume = {17},
number = {10},
doi = {10.4171/jems/561},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/561/}
}
TY - JOUR AU - Francesco Costantino AU - Julien Marché TI - Generating series and asymptotics of classical spin networks JO - Journal of the European Mathematical Society PY - 2015 SP - 2417 EP - 2452 VL - 17 IS - 10 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/561/ DO - 10.4171/jems/561 ID - JEMS_2015_17_10_a0 ER -
%0 Journal Article %A Francesco Costantino %A Julien Marché %T Generating series and asymptotics of classical spin networks %J Journal of the European Mathematical Society %D 2015 %P 2417-2452 %V 17 %N 10 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/561/ %R 10.4171/jems/561 %F JEMS_2015_17_10_a0
Francesco Costantino; Julien Marché. Generating series and asymptotics of classical spin networks. Journal of the European Mathematical Society, Tome 17 (2015) no. 10, pp. 2417-2452. doi: 10.4171/jems/561
Cité par Sources :